Trelegy problem?: I have been using Trelegy... - COPD Friends

COPD Friends

2,840 members1,050 posts

Trelegy problem?

sweetsusie
sweetsusie

I have been using Trelegy inhaler for 3 months or so...everything was fine, but then I noticed that when I would get up in the middle of the night to urinate, I would be leaking all the way to the pot! Then I noticed I was getting some sharp pain in my urethra area..so I looked up side effects on Trelegy and sure enough, but of those symptoms are side effects. I was just wondering if anyone else is having the same problem. This is not a urinary tract infection...already check that. I quit using the Trelegy several days ago and now I'm back to being fine....

7 Replies
oldestnewest

Hello, I would recommend talking to your doctor about this. Really isn’t wise to go off meds without informing doc about your symptoms

I did tell him (in writing) that I was going to stop Trelegy. He must've been OK with that, because he didn't respond, and he's usually (or his assistant) is really good getting back to me. I'm OK...I have an appt. with him in October...if I need to speak with him sooner, I'll write him once again. Thanks!

Thanks for answering. I hope all goes well with you

My doc listens quite well, he thinks we all know our bodies very well

Thankful I have him

Having urinary problems with spiria also

I was wondering about the other kinds of inhalers! I'm sorry you're having issues, too...no fun, but I'm OK now....all pain and "leakage" is gone...and I have decided to NOT do another inhaler for now!

Azcowboy
Azcowboy in reply to sweetsusie

Morning. I've been on two for many years with ZERO side effects Symbicort (twice a day) and Spiriva (once a day). In addition I have my emergency albuterol i haller. I have a nebulizer also. Use it when I feel its needed. To clear what wont cough up in the morning at times, I use a saline solution vial instead of the albuteral.

CALL your doctor. Written words hardly express your urgency

Bluenotes
Bluenotes in reply to sweetsusie

You ought to talk to someone about that , those inhalers are meant to Prevent . So take care 🤗

You may also like...